# SDR DALA2020031701895

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CABIN SEAT TRACK BETWEEN STA1098 AND STA1208 RBL88.5 FOUND CORROSION FOUND OUT OF LIMITS. REPLACED SEAT TRACK. (LP 1531431)
